Semialgebraic sets and variants of the
Algebra i logika, Tome 34 (1995) no. 3, pp. 329-346
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1995_34_3_a8,
author = {K. N. Ponomarev},
title = {Semialgebraic sets and variants of the},
journal = {Algebra i logika},
pages = {329--346},
year = {1995},
volume = {34},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1995_34_3_a8/}
}
K. N. Ponomarev. Semialgebraic sets and variants of the. Algebra i logika, Tome 34 (1995) no. 3, pp. 329-346. http://geodesic.mathdoc.fr/item/AL_1995_34_3_a8/